It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 14 of 14 for adderall causing fatigue. (0.007 seconds)


... Has anyone else experienced fatigue while taking adderall? ... (1 replies)
... If the Adderall is making you tired you may be on too high of a dose, you may want to try a lower dose to see how it works with your system before giving up on it, it also comes in short acting and extended release forms... I had tried Adderall in the past, both the quick-release and the XR forms. It was not the drug for me, irregardless of dose my depression was severly... (1 replies)
... IMHO, it's not so much that this is a side effect but the result of brain changes caused by the amphetamines. For example, there is a study out there that suggests over many years, SSRi's will cause serotonin receptor damage, possibly because of receptors being burnt out, overused, etc. by the antidepressant actions of keeping serotonin in the brain longer than it should be.... (13 replies)

... on now. Like you though, I never experienced any type of depression before Adderall came into the picture. ... (13 replies)
... I hope there's someone on here who can tell me why and if my medication might be causing some really scarry side effects. I take adderall for add and chronic fatigue. Sometimes when I take it feels like my pulse beat is really hard, and irreagular. ... (0 replies)
Adderall Advice
Dec 31, 2007
... You are very wise. I have accepted the hand I have been dealt however it doesn't mean I have to like it. I guess what really bothers me the most are all the drugs I am on and it seems that none really help what they are supposed to help. I keep trying though and hopefully one day, just maybe, they will get it right. Thank you for your kind words. Jenn (31 replies)
Adderall Advice
Sep 7, 2007
... tired" I felt I needed to post my unique experience with Adderall, prescribed for the same exact reasons, fatigue and brain fog. Diagnosed 15 years ago with Fibro, it overtook me 3 years ago, taking a healthy active creative person down to wishing I would just die. ... (31 replies)
... ed other than it must be very difficult for children and parents to bear. As far as the Adderall, it is obvious the dose is too high for her age. It could be the Adderall causing some problems.. ... (4 replies)
... They have recently in the last few years discovered in a study that antidepressants can have a simular effect on serotonin receptors, causing the receptors to become damaged and change into corkscrew shapes in rats. ... (21 replies)
... That said, however, I don't think you could get a proper diagnosis given the chronic and rather extreme fatigue that you're dealing with at the moment. ... (6 replies)
... Well, at least you know the difference between addiction and dependancy. Lord, the doctors that told me I couldn't be in withdrawals because I wasn't addicted!!! Now, they surely can't be that dumb, they were all board-certified at a top establishment in our area. I think they either were that brain dead, or were given misleading info from drug reps, or simply in denial.... (149 replies)
... She might be going through withdrawal insomnia from the "anger management" med because usually those are major tranquilizers....or, the strattera might be causing insomnia, or both things might be at play. ... (3 replies)
... I agree, medications are perfectly capable of causing mood problems, more so in some than others! ... (22 replies)
... Well, yes, interpreting message boards is not always easy. I mentioned medications and fibro together since there have been some links to AD's causing fibro and other things like Chronic Fatigue Syndrome. ... (17 replies)




Pages: 1

All times are GMT -7. The time now is 11:54 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!